Open Access
Translator Disclaimer
2015 Statistical convergence of functional sequences
B.T. Bilalov, T.Y. Nazarova
Rocky Mountain J. Math. 45(5): 1413-1423 (2015). DOI: 10.1216/RMJ-2015-45-5-1413

Abstract

Statistical convergence in Lebesgue spaces is considered in this paper. A criterion for statistical convergence is given. It is shown that the known Tauberian theorems for scalar case are valid in this case, too.

Citation

Download Citation

B.T. Bilalov. T.Y. Nazarova. "Statistical convergence of functional sequences." Rocky Mountain J. Math. 45 (5) 1413 - 1423, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1413

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1378.40003
MathSciNet: MR3452220
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1413

Subjects:
Primary: 11B05, 26A05, 40A05

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top